# SDR UIEA2020052601127

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,702 hours, 24,998 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029813
- Part serial: P101C
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START SEVERAL TIMES.  REMOVED AND REPLACED APU IAW AMM 49-11-01. OPS CHECK GOOD.
